<  Back to the Polytechnique Montréal portal

Hypersingular Boundary Contour Method for Two-Dimensional Linear Elasticity

Anh-Vu Phan, S. Mukherjee and J. R. René Mayer

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29429/
Journal Title: Acta Mechanica (vol. 130, no. 3-4)
Publisher: Springer
DOI: 10.1007/bf01184312
Official URL: https://doi.org/10.1007/bf01184312
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Phan, A.-V., Mukherjee, S., & Mayer, J. R. R. (1998). Hypersingular Boundary Contour Method for Two-Dimensional Linear Elasticity. Acta Mechanica, 130(3-4), 209-225. https://doi.org/10.1007/bf01184312

Statistics

Dimensions

Repository Staff Only

View Item View Item